# SDR UPS08B52384

- Difficulty date: April 17, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Rh Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 1140 TENSION TIE FAIL SAFE CHORD CRACKED ABOUT O.030 INCH.  RT BS 1140 TENSION TIE FAIL SAFE CHORD REPLACED PER SRM 51-70-11.
